| Model Number |
M00561231 |
| Medical Device Problem Code |
Failure to Deliver Energy (1211)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a captivator snare device was used during an unknown procedure performed on (b)(6) 2026.During the procedure, the device was unable to deliver energy.The procedure was completed with another captivator snare device.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block e1: initial reporter facility name: (b)(6) hospital (b)(6).Block h6: imdrf device code a090402 captures the reportable event of the device being unable to deliver energy.